MAUDE Adverse Event Report: APIFIX LTD. MID-C 125; POSTERIOR RATCHETING ROD SYSTEM

APIFIX LTD. MID-C 125; POSTERIOR RATCHETING ROD SYSTEM
Model Number MID-C 125
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, during monitoring as part of the pas study, apifix was made aware that patient #(b)(6) (pas # (b)(6) reportedly has a device with loss of proximal fixation {superior screw loosening}.Patient reportedly has right shoulder pain and pain when sneezing/coughing.Patient scheduled for revision surgery on (b)(6) 2024.
 
Additional Manufacturer Narrative
A review of the apifix device history record confirmed that the device was manufactured and tested according to relevant procedures and shipped according to manufacturer's specifications.On (b)(6) 2024, during monitoring as part of the pas study, apifix was made aware that patient # (b)(6) (pas (b)(6) reportedly has a device with loss of proximal fixation {superior screw loosening}.Patient reportedly has right shoulder pain and pain when sneezing/coughing.Patient scheduled for revision surgery on (b)(6) 2024.On (b)(6) 2024 patient underwent revision surgery during which the surgeon replaced the two pedicle screws with longer screws.Nothing was changed with the actual apifix construct.No report of patient harm/complications was received.Apifix notified the manufacturer of the poly-screws of this incident.Explanted screws returned directly to screw manufacturer.Reoperation events are a known risk that was assessed and recorded by the product risk assessment dms-777 rev s.Screw loosening is addressed in the ifu as potential risks associated with the mid-c system and spinal surgery generally.Screw loosening can result from infection, improper insertion at the index surgery, osteolysis, or improper screw size selection.

Brand Name
MID-C 125
Common Device Name
POSTERIOR RATCHETING ROD SYSTEM
Manufacturer (Section D)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS  2069207
Manufacturer (Section G)
APIFIX LTD.
1 hacarmel street
kochav yokneam bldg
yokneam elit, 20692 07
IS   2069207
Manufacturer Contact
alan vaisman
1 hacarmel st.
kochav yokneam bldg
yokneam ellit, 20692-07
IS   2069207
MDR Report Key20394984
Report Number3013461531-2024-00043
Device Sequence Number15094572
Product Code QGP
UDI-Device Identifier07290018128046
UDI-Public07290018128046
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
H170001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMID-C 125
Device Catalogue NumberMUS-125-050
Device Lot NumberAF-03-080-21
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2024
Initial Report FDA Received Date10/08/2024
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexMale